T Nation

Back Spasms from Test?


#1

Hey everyone, Im new here and new to the world of AAS.
I have been using 400 MG of Test E for about 6 weeks now, and about a week after starting
I started experiencing back spasms. My doctor says it could just be "growing pains"
(rapid gains that I have experienced in the past few weeks).

He also said I need to start stretching more since I have become more solid, and suggested physical therapy... Stim combined with Heat followed up by stretching. It does seem to be getting better, but I was just wondering if anyone else has experienced this. Any direct back work (Hyperextensions, etc.) left me to the point that I couldn't walk, It also affected my outdoor running cutting it down from 3 miles to 1/2 mile which is my biggest concern. I started the cycle with 50 MG of Var, but stopped thinking it was the Var. I have since included 200 MG of Deca.
Thanks for any help.


#2

This post was flagged by the community and is temporarily hidden.


#3

I can’t imagine that many here outside of sports cond. or some physical therapy field will know what the QL is!

I get the ‘back pumps’ which honestly are so intense are hard to distinguish from spasms at times (if i try to squat through it for example).

I think it is a methylation thing as all the drugs that give this effect are methylated orals:

Oxandrolone
Turinabol
Dianabol
Anadrol

And i have never heard of Primobolan Acetate having this effect…


#4

I’ve been getting this lately too, it sucks. I always get the worst spasms/cramps in my lower back on my heaviest set of CGBP, every time, without fail. Not fun.


#5

Are these spasms or just really bad back pumps?? I had terrible back pumps with Winny and I had the same thing happen in regards to only being able to run a 1/2 mile before i felt like my lower back was going to explode.


#6

This seems to be a question that they are unable to answer (pump vs. spasm) as all of us are talking about pumps yet the OP considers them spasms.

The difference is that on static stretching the pump is eased somewhat, whereas the spasm will hurt significantly more.

Their doctor clearly has as much idea about the subject as everything else - SFA. What i find particularly disconcerting is if someone goes in with High BP, hypogonadism, whatever, then the doctor will have some idea how to treat them.
If the person goes in with the exact same issue and they use AAS, they are fucking stumped.

Here the doctor cannot even suggest a nice massage to help release the tension (great for a pump or spasm), and i bet they did little than put their hand on the area to assess heat.

FUCKING ARSEHOLES!


#7

They could be pumps, I was getting something simliar in my arms when I first started my cycle 400 MGs of Test
& 50 MG Anavar. A friend of mine told me it was the Var doing that. I stopped the Var about 2 weeks ago but still get the back pumps, they do ease up once I warm up, unless Im doing any direct back work or Squats. I can live with the tightness but I will need to starting running pretty soon, so that is my only issue. I was thinking of switching from Test E to Cyp just to see if it helps. The Cyp I have is medical grade compared to the E which is underground stuff. Would I be doing any harm switching to the Cyp mid cycle? Thanks in advance.


#8

Switching ester will not have any effect on the pump you get from having high androgen levels.

Switching to medical grade stuff is not a bad idea at all though. The ugl stuff may be great this time but there is peace of mind to be had with pharm grade stuff that cant be had with every purchase of ugl.


#9

[quote]BONEZ217 wrote:
Switching ester will not have any effect on the pump you get from having high androgen levels.

Switching to medical grade stuff is not a bad idea at all though. The ugl stuff may be great this time but there is peace of mind to be had with pharm grade stuff that cant be had with every purchase of ugl. [/quote]

I agree; don’t bother with switching esters.

I’ve never heard of getting pumps like that in the arms…

If they are truly just back pumps and not spasms then what I found to alleviate the pain a little was to take extra taurine and increase my potassium intake (whether it be more bananas or potassium pills). This won’t make them disappear but it will make it tolerable during running and other cardio.


#10

This post was flagged by the community and is temporarily hidden.


#11

[quote]bushidobadboy wrote:

Brook: You may be right that it is a methylation thing, but personally I think it’s more of a class II thing, myself.

BBB[/quote]

Hmm… maybe. It is just that i have never had it from non-methylated injectable products nor have i heard of it from non-methylated injectables.

On thinking a little, there aren’t so many CII non-methylated compounds really… Test being all i can think of off the top of my head.
Boldenone maybe and while Stanazolol may be considered both classes, it is methylated so cannot be considered.

But either way, if methylated or ‘naturally’ CII - the reason could well be due to some non-AR mediated effects then…


#12

LOL, Growing pains! EVERY muscle I own spasms at one point or another, 800 mg Test-E wk/ 800mg Deca wk for now. I was waxing my car the other day and my forerms were spasming SO BAD, I had to keep stopping and stretching/rubbing them until it subsided. I lean back to stretch while at the computer and my whole back locks up!
To quote BBB “Welcome to the club”


#13

[quote]timhlbrk wrote:
LOL, Growing pains! EVERY muscle I own spasms at one point or another, 800 mg Test-E wk/ 800mg Deca wk for now. I was waxing my car the other day and my forerms were spasming SO BAD, I had to keep stopping and stretching/rubbing them until it subsided. I lean back to stretch while at the computer and my whole back locks up!
To quote BBB “Welcome to the club”[/quote]

x2!

And…

lol@‘muscle i own’